MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404252
Medical Device Problem Codes Collapse (1099); Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) would not inflate properly, as the patient experienced issues with the pump not working well.The pump bulb was reported to stay flat.A surgical procedure was performed in which the existing device was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory ams 700 underwent a thorough analysis.The cylinders underwent microscopical inspection and leakage testing.Both cylinders passed the visual inspection, as no damage or abnormalities were identified.Additionally, both components passed the leakage test performed.The pump underwent microscopical examination; leakage and functional testing was also performed.Upon microscopical inspection, no damages or abnormalities were noted.The pump passed the leakage test; however, upon functional testing, the component did not pass the third activation test.The reservoir underwent microscopical inspection and leakage testing.No damage or abnormalities were identified upon microscopical examination; the reservoir also passed the leakage test performed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, a conclusion code of cause traced to component failure was assigned.The clinical observation of inflation difficulty was most likely exhibited by the pump not passing the activation test, as if the pump does not activate correctly, the cylinders would not inflate with fluid when the pump is attempted to be activated.This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation ((b)(4)) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100730997.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50870441
Report Number2124215-2026-50696
Device Sequence Number18447421
Product Code JCW
UDI-Device Identifier00878953003603
UDI-Public(01)00878953003603(17)260828(10)1100578621
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2026
Device Model Number72404252
Device Catalogue Number72404252
Device Lot Number1100578621
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown